Get your Health question answered in 3 easy steps

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can a person with heart problems take sleeping pills ?

Can a person with heart problems take sleeping pills ?
Mon, 14 Dec 2009
Report Abuse
  User's Response
's  Response
Of course. However whether he/she wakes up in the morning is the real question.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Can anybody advice me the reason for heart palpitation, especially in the night just before going to bed or in sleep. I checked with my Dr who checked ECG Cholestrol etc and said no problem and gave some vitamin tablets, then it decreased, after one week again started. Anybody have similar experiences?

doctor1 MD

Okay so I m a 15 year old girl and active with running( when it s cross country season but I m off right now) and on the skinny side weighing 95 pounds being 5 2 . I get these occasional (has happened about 8 or 9 times) heart discomfort so that when I breathe out kind of deeply there s a sharp pain near the bottom of my left lung near my heart. I think it has happened once or twice when I ate too much greasy food, when I laugh way too much, when I get over excited like when I played tennis the other day it occurred, and has randomly happened when I haven t done anything. These attacks last around 30mins to about a couple of hours. The worst case was when I still had it and went to bed and couldn t sleep on my left side because every time my heart beat there was once again a sharp pain but it was gone in the morning. I m just wondering if this could turn out to be a serious problem or just random chest pains that young people get. Please don t answer if u have no clue b/c it s a waste.

doctor1 MD

hello I am a type 2 diabetec and my dr has put me on a drug called diamicron. now I have only 1 kidney and heart problems as well. I was taking 1 pill in the 2 times a day, but had to cut it down to half a pill 2 times a day. I read some were that people with kidney disease you watch out for this drug. im still having lows and don t know what to do . is there any other drug that I could try in its place.